# SDR YENA20150122010

- Difficulty date: January 22, 2015
- Submitted: January 26, 2015
- Operation: Air carrier
- Aircraft: N521JB
- Make and model: Airbus A320-232
- Aircraft serial: 1452
- Aircraft time: 55,211 hours, 20,012 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3729
- Condition: Failed
- Location: Emergency Lights
- Part time: 55,228 hours, 20,017 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON MAINTENANCE CHECK, FOUND RT INTERIOR AND EXTERIOR EMERGENCY LIGHTS SHOWING FAULTS ON THE POWER SUPPLY.  R & R EPSU IAW 33-51-38.  OPS CHECK GOOD.
